Avatar universal
Penis Pump
Hi I used a penis pump about seven days ago and since using it I have noticed that my errections have become very weak I have been to see the doctor and she checked it out and she suggested to rest it for three week I have zero pain my penis just feels softer and more floppy than useual. please can you help me asap
Cancel
3 Answers
Page 1 of 1
Avatar universal
what is your current situation know
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
11369760 tn?1449507972
Go by what your doctor suggested.  If you don't see any improvement after three weeks, revisit with your doctor for further help.  The penis pump shouldn't be a problem as long as it isn't severely used or overdone, but you may want to avoid it during your rest.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sexual Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
80052 tn?1358657300
Blank
way off the beaten track!, BC